# SDR 00FDEA00536

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Engine: Ge CF66D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS 6 INCH CRACK ALONG AFT FACE OF MAIN GEARBOX JUST ABOVE THE LUGS THAT MOUNT THE FORE-AFT ANTI-ROTATION SUPPORT AT 6 O''CLOCK POS.  *S/D*  REMOVED AND REPLACED PER WORK CARD 71T0701-1.
